# SDR DALA2023101308433

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,139 hours, 28,244 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 ON DESCENT APROX FL230 THE 3R DOOR STARTED BEEPING AND SLIDE ARMED LIGHT CONTINUOUS FLICKERING ON AND OFF. THE BEEPING STOPPED ONCE ON GROUND. CORRECTIVE ACTION: PERFORMED CHECK OF DOOR 3R. OPS NML. (4557258)
